# SDR ASAA2013071695619

- Difficulty date: July 16, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 24,330 hours, 7,687 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10548
- Condition: Failed
- Location: Nr 2 Engione
- Part time: 16,461 hours, 6,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRSOV FAILS PNEUMATIC HEALTH CHECK.  ACFT GROUNDED NR 2 PRSOV.  R & R AND LEAK OPS CHECKED GOOD IAW AMM 36-11-04.
